# SDR SWAA085664

- Difficulty date: October 21, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N302SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22942
- Aircraft time: 76,811 hours, 72,930 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6520722
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND FRAME CORRODED AT BS 440, BETWEEN STR 26L TO 27L.  REPAIRED FRAME PER SRM.
